American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11B39) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Jesse Silliman and Isabel Vogt. Powers in Lucas sequences via Galois representations. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] E. P. Davlet′yarova, A. A. Zhukova and A. V. Shutov. Geometrization of the Fibonacci numeration system, with applications to number theory. St. Petersburg Math. J. 25 (2014) 893-907.
Abstract, references, and article information   
View Article: PDF

[3] Paul Cubre and Jeremy Rouse. Divisibility properties of the Fibonacci entry point. Proc. Amer. Math. Soc. 142 (2014) 3771-3785.
Abstract, references, and article information   
View Article: PDF

[4] Claus Michael Ringel. Indecomposable representations of the Kronecker quivers. Proc. Amer. Math. Soc. 141 (2013) 115-121.
Abstract, references, and article information   
View Article: PDF

[5] Nathaniel D. Emerson. Return times of polynomials as meta-Fibonacci numbers. Conform. Geom. Dyn. 12 (2008) 153-173. MR 2448263.
Abstract, references, and article information   
View Article: PDF

[6] Curtis Greene and Herbert S. Wilf. Closed form summation of $C$-finite sequences. Trans. Amer. Math. Soc. 359 (2007) 1161-1189. MR 2262846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Florian Luca and Pantelimon Stanica. Fibonacci numbers that are not sums of two prime powers. Proc. Amer. Math. Soc. 133 (2005) 1887-1890. MR 2099413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. H. E. Cohn. On the class number of certain imaginary quadratic fields. Proc. Amer. Math. Soc. 130 (2002) 1275-1277. MR 1879947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Hong Hu and Zhi-Wei Sun. An extension of Lucas' theorem. Proc. Amer. Math. Soc. 129 (2001) 3471-3478. MR 1860478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Sam Northshield. On iterates of Möbius transformations on fields. Math. Comp. 70 (2001) 1305-1310. MR 1710202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Andrej Dujella. A proof of the Hoggatt-Bergum conjecture . Proc. Amer. Math. Soc. 127 (1999) 1999-2005. MR 1605956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Harvey Dubner and Wilfrid Keller. New Fibonacci and Lucas primes . Math. Comp. 68 (1999) 417-427. MR 1484896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Paul M. Voutier. Primitive divisors of Lucas and Lehmer sequences . Math. Comp. 64 (1995) 869-888. MR 1284673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Richard P. Brent. On the periods of generalized Fibonacci recurrences . Math. Comp. 63 (1994) 389-401. MR 1216256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Aviezri S. Fraenkel. Iterated floor function, algebraic numbers, discrete chaos, Beatty subsequences, semigroups . Trans. Amer. Math. Soc. 341 (1994) 639-664. MR 1138949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Joseph B. Muskat. Generalized Fibonacci and Lucas sequences and rootfinding methods . Math. Comp. 61 (1993) 365-372. MR 1192974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Shu Tezuka and Masanori Fushimi. Calculation of Fibonacci polynomials for GFSR sequences with low discrepancies . Math. Comp. 60 (1993) 763-770. MR 1160278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] D. M. Gordon and C. Pomerance. Corrigendum: ``The distribution of Lucas and elliptic pseudoprimes'' [Math.\ Comp.\ {\bf 57} (1991), no.\ 196, 825--838; MR1094951 (92h:11081)] . Math. Comp. 60 (1993) 877. MR 1181329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Daniel M. Gordon and Carl Pomerance. The distribution of Lucas and elliptic pseudoprimes . Math. Comp. 57 (1991) 825-838. MR 1094951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] P. Erdős, P. Kiss and A. Sárközy. A lower bound for the counting function of Lucas pseudoprimes . Math. Comp. 51 (1988) 315-323. MR 942158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] John Brillhart, Peter L. Montgomery and Robert D. Silverman. Tables of Fibonacci and Lucas factorizations . Math. Comp. 50 (1988) 251--260, S1--S15. MR 917832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. H. McCabe and G. M. Phillips. Aitken sequences and generalized Fibonacci numbers . Math. Comp. 45 (1985) 553-558. MR 804944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Morgan Ward. The law of apparition of primes in a Lucasian sequence . Trans. Amer. Math. Soc. 44 (1938) 68-86. MR 1501963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1